# SDR CKSA97521

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND LT WING NR 2 PYLON AFT SIDE STA YOP320 TO YOP420 CRACKED 8.  REPAIRED AFFECTED AREA AS PER SRM 54-2-1.  NON-ROUTINE TASK CARD NUMBER 098726.
